MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 12MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45012
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Visual Disturbances (2140); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that post with subject flow diverter stent on 2 years follow up visit patient complains of having several intermittent episodes of left eye lower visual field go "black" and then resolve about 30 seconds since (b)(6) 2022.Plavix medication was resumed.Ophthalmology consult submitted to assess eye, flow and rule out emboli.The adverse event was indicated to be possibly related to the study device, dapt (dual antiplatelet therapy) and an underlying condition or disease.The adverse event outcome is indicated as not recovered/not resolved.
 
Additional Manufacturer Narrative
H3 other text : the subject device is implanted inside the patient's vasculature.
 
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the total procedure time was 29 min.An assignable cause of anticipated procedural complication will be assigned to the reported ¿patient neurological deficit¿ as a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted with the directions for use, product labeling and/or risk documentation files.
 
Event or Problem Description
 
Event or Problem Description
It was reported that post with subject flow diverter stent on 2 years follow up visit patient complains of having several intermittent episodes of left eye lower visual field go "black" and then resolve about 30 seconds since (b)(6) 2022.Plavix medication was resumed.Ophthalmology consult submitted to assess eye, flow and rule out emboli.The adverse event was indicated to be possibly related to the study device, dapt (dual antiplatelet therapy) and an underlying condition or disease.The adverse event outcome is indicated as not recovered/not resolved.Additional information received on 2- may-2024 reported that as per independent medical review (imr), intermittent left eye lower vision loss is not related to the study device.
 
Additional Manufacturer Narrative
B1: adverse event/product problem ¿ corrected - no ¿adverse event¿.B2: outcomes attributed to ae - corrected - "none".H1: type of reportable event ¿ corrected - no ¿serious injury'.F10 / h6 medical device problem code - corrected.F10/ h6 investigation conclusions - corrected.F10 / h6 clinical sign code - corrected.F10 / h6 health impact code - corrected.Due to the automated mes (manufacturing execution system) there are controls in the manufacturing process to ensure the product met specifications upon release.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the total procedure time was 29 min.Additional information received on 2- may-2024 states ¿per independent medical review (imr), the adverse event (ae) intermittent left eye lower vision loss is not related to the study device.Ae outcome was reported as recovered/resolved¿.While there are a number of potential causes for the reported issue, because the reported issue is unknown/unclear and the device was not returned, an assignable cause of undeterminable will be assigned to as reported "device within specifications".The manufacturer has reviewed all information and determined this event no longer meets the requirement of the reportable event for the device in question.

Brand Name
SURPASS EVOLVE 4.5MM X 12MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17580364
Report Number3008881809-2023-00426
Device Sequence Number8877748
Product Code OUT
UDI-Device Identifier07613327386592
UDI-Public07613327386592
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P170024/S003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2023
Device Catalogue NumberFDS45012
Device Lot Number22422898
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer09/12/2023
05/02/2024
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date10/04/2023
05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age54 YR
Patient SexMale